# SDR P2EA97043

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Brace
- Part number: 6546846502
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND C-CHECK MAINTENANCE VISIT, HORIZONTAL STABILIZER HINGE HOUSING LEFT UPPER THRUST BRACE IS CORRODED.  REMOVED, REPLACED HORIZONTAL STABILIZER HINGE HOUSING LEFT UPPER THRUST BRACE IAW MM 55-10-10.  INSTALLED BUSHINGS IAW OHM 55-10-5.  THIS HAS BEEN CLASSIFIED AS LEVEL 2 CORROSION PER BAC CPCP.  (M)
